Drug-induced bruising

Drug-induced bruising

M320/0432 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 71.7MB

Downloadable file size: 5.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug-induced bruising on the thigh of an 85-year-old man. At the time of the bruising, the patient was taking warfarin, a blood-thinning drug that impairs the ability of blood to clot. This can lead to spontaneous bruising, as seen here.

Release details: Model release available. Property release not required.

Keywords: 80s, 85, adult, blood thinning, bruise, bruising, caucasian, condition, disorder, drug induced, drug related, eighties, elderly, healthcare, human body, internal bleeding, leg, male, man, medical, medicine, old, patient, spontaneous, thigh, warfarin, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.